Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Multiplier Ideal Sheaves and Existence of Kähler-Einstein Metrics of Positive Scalar Curvature

Alan Michael Nadel
Proceedings of the National Academy of Sciences of the United States of America
Vol. 86, No. 19 (Oct. 1, 1989), pp. 7299-7300
Stable URL: http://www.jstor.org/stable/34630
Page Count: 2
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

To study C0 a priori estimates for solutions to certain complex Monge-Ampere equations, I introduce a coherent sheaf of ideals and show that it satisfies various global algebrogeometric conditions, including a cohomology vanishing theorem. This technique is used to establish the existence of Kahler-Einstein metrics of positive scalar curvature on a very large class of compact complex manifolds.

Page Thumbnails

  • Thumbnail: Page 
7299
    7299
  • Thumbnail: Page 
7300
    7300